# SDR MASA200600769

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,613 hours, 15,348 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2342
- Condition: Warning Light
- Location: Right
- Part time: 13,121 hours, 10,317 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - SPOILERONS FAULT CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED RIGHT I/B PCU.
